About Me: Female, 66, audubon, NJ, member since May 2008
58 and working on my 4th month of pegasys. state 3-4 genotype 1b
[More]d the pegintron. lost 60 pounds, all my hair, needed blood transfusions and had to get procrit. nasty stuff. didn't work.
now i'm at a liver specialist. he's just recently doubled my dose of the pegasys because my last monthly test, my viral load was up from 525K to 625K. i started at over 32M. so it's been going down. but now it stopped.
i'm tired but the side effects from this are nothing like the pegintron. with that, i couldn't even eat for a year after the treatment stopped. spagetti-o's and yogurt, that was it.
still eating. havn't lost any weight to speak of. still have hair.. take lexapro so i keep some friends and the dogs don't run from me. hope it works, but i don't think it will.
Hope you're feeling alright, hon. You haven't replied. I know I didn't reply to you for a while.....are you holding a grudge. It was nothing personal, Just confused on my meds, but once again, thanks for being the first to welcome me to the site and if you ever do decide to reply, I'd look forward to being your friend.
Just a quick note to say hi! I was wondering if you would know the answer to this question. How can I save all my notes and messages so that other members can't read them. Is there a way to do this, or do you just have to delete them. What do you? No rush in getting back to me, hope you're having a good day.
Hugs & prayers
Wow, I just looked down on your profile and found my old note to you. I really must have been really out of it when I first came to this site, huh? But I've come a long ways since. Thank God
No matter, just losing my mind, along with everything else.
Thank you for everything! I really must apologize for not getting back to you right away and thanking you for being the first one to leave me a note and greet me. I hope that you are feeling better and I can really relate to sleep and bed being your best friend. I'm also tired all the time, but right now there's just no time and it's really stressing me out, not being able to get my rest. Must remember to put myself and my health first, but sometimes it's just so hard!!!
Take care Sweetie,
Hugs & Prayers
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.